Teresa, thanks for so concisely putting a long battle in perspective. It is so true that after a while you recognize what is happening and get out whatever skills you need to deal with it. I can remember when depression would set in and I would think okay this usually lasts couple of weeks – cut yourself some slack. Sorry you are having to deal with it all again, but as you say we are warriors and know what is around the bend. Good luck to you.
Terese, Know your looking for answers, not questions, but what is your source for information on long term liver effects for Tapazol? How long is long, I wonder? Any studies done that you know about? Thanks, Casey
Thanks for the words of encouragement. I do have an appointment and I am praying for good news. Even if it’s not, I feel I’m so much more prepared for it this round. I know what to expect, I’m fairly well versed in the issues, I’ve learned some coping skills and I know my options.
“Warriors” is such a good name for Graves survivors. I think back to the absolutely worst times and it’s like being in the trenches of a horrible battle. Then you go through the Post Traumatic Stress Syndrome, where everytime you feel a little wound up or your eyes don’t work together for a second, you get a rush of fear for the worst. Eventually you’re the seasoned veteran, still in battle but knowing what to expect and having a better grip on your fears. I’m afraid I’m heading into battle again, but I know I’ll survive!
I can’t put my finger on where I read about liver damage with long-term Tapazole use. But then again, if you read on just about any drug, there’s the change of liver damage with long-term use. So I’ll go back over my stuff and try to find where I found it and let you know.